Translator Disclaimer
January 2020 Extremal metrics on blowups along submanifolds
Reza Seyyedali, Gábor Székelyhidi
Author Affiliations +
J. Differential Geom. 114(1): 171-192 (January 2020). DOI: 10.4310/jdg/1577502024

Abstract

We give conditions under which the blowup of an extremal Kähler manifold along a submanifold of codimension greater than two admits an extremal metric. This generalizes work of Arezzo–Pacard–Singer, who considered blowups in points.

Funding Statement

G.Sz. is supported in part by NSF grants DMS-1306298 and DMS-1350696.

Citation

Download Citation

Reza Seyyedali. Gábor Székelyhidi. "Extremal metrics on blowups along submanifolds." J. Differential Geom. 114 (1) 171 - 192, January 2020. https://doi.org/10.4310/jdg/1577502024

Information

Received: 14 December 2016; Published: January 2020
First available in Project Euclid: 28 December 2019

zbMATH: 07147345
MathSciNet: MR4047554
Digital Object Identifier: 10.4310/jdg/1577502024

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.114 • No. 1 • January 2020
Back to Top